Please use this identifier to cite or link to this item:
Title: Transition to high-dimensional chaos through quasiperiodic motion
Authors: Pazó, D., Sánchez, Esteban, Matías, Manuel A.
Issue Date: 2001
Publisher: World Scientific Publishing
Abstract: In this contribution we report on a transition to high-dimensional chaos through three-frequency quasiperiodic behavior. The resulting chaotic attractor has a one positive and two null Lyapunov exponents. The transition occurs at the point at which two symmetry related three- dimensional tori merge in a crisis-like bifurcation. The route can be summarized as: 2D torus ! 3D torus ! high-dimensional chaotic attractor.
Publisher version (URL):
ISSN: 0218-1274
???metadata.dc.identifier.doi???: 10.1142/S0218127401003747
Citation: International Journal of Bifurcation and Chaos 11(10): 2683-2688 (2001)
Appears in Collections:(IMEDEA) Artículos

Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFView/Open
Show full item record

Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.